# SDR DHL2005365003

- Difficulty date: May 18, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Ruptured
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: B, F

## Discrepancy

APU FIRE ON APU START DURING APPROACH.  PERFORMED VISUAL INSP AND FOUND A RUPTURED FUEL LINE.  FOUND NO STRUCTURAL DAMAGE.  VERIFIED FUEL SHUT OFF VALVE IN CLOSED POS AND DEACTIVATED.  EVACUATED REMAINING FUEL IN APU.  PERFORMED HEAT DAMAGE EVALUATION IAW
